Cookie policy: This site uses cookies (small files stored on your computer) to simplify and improve your experience of this website. Cookies are small text files stored on the device you are using to access this website. For more information please take a look at our terms and conditions. Some parts of the site may not work properly if you choose not to accept cookies.

Join

Subscribe or Register

Existing user? Login

Janki Barai

Specialist Optometrist, St Thomas’ Hospital, London, UK

Contact Info

Email:
Janki.Barai@gstt.nhs.uk

Recent stories

  • Close up of computer screen reflected on a man's eyeglasses

    Computer vision syndrome: causes, symptoms and management in the pharmacy

    5 DEC 2017

    Computer vision syndrome is a group of eye and vision-related problems that result from prolonged computer, tablet, e-reader and mobile phone use. Patients may present to pharmacies complaining of eye discomfort and vision problems, so pharmacists and pharmacy teams should be able to distinguish the factors involved for particular patients

Newsletter Sign-up

Want to keep up with the latest news, comment and CPD articles in pharmacy and science? Subscribe to our free alerts.